# SDR 39LA2013022200003

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 38,728 hours, 50,104 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 8410005
- Part serial: 061
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND NORMALLY, ALTERNATE EXTENSION OK.  INSPECTED SYSTEM AND RACKED PSEU IAW MM 32-61-50, PERFORMED OPS CHECK IAW MM 32-30-00, NO DEFECTS NOTED.
